I have been on the pill for exactly one year

Patient

Q: I have been on the pill for exactly one year now but during last month I did not take the pill for two straight weeks bc of doctor pharmacy miscommunication. I resumed this month and the BC gave me breast tenderness one week, and the next week I had a yeast infection then a seven day period! I wasn't alarmed bc I knew my body had to get used to the hormones again but now I have been bleeding for 9 days. Sometimes it's bright red and most times it's brown. Please help

Symptoms:  Bright red spotting and brown spotting
Doctor

A:   Hello,
Thanks for the query.

The abnormal bleeding and spotting pattern is due to the consumption of pills at irregular intervals. This could have led to a hormonal imbalance and bleeding is known side effect of the pills.
It is recommended that you consult a gynecologist for an examination and investigations like blood and urine tests and ultrasound examination.
The doctor will put you on pills accordingly.

Hope this helped.
Regards

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews